MathSciNet Relay Station
MathSciNet bibliographic data
MR1910263 14D06 (14D20 14J28 14J32)
Bridgeland, Tom; Maciocia, Antony Fourier-Mukai transforms for $K3$ and elliptic fibrations. J. Algebraic Geom. 11 (2002), no. 4, 629–657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement